MathSciNet Relay Station
MathSciNet bibliographic data
MR287522 (44 #4726) 54.75
Iliadis, S. D. Positions of continua on the plane, and fixed points. (Russian) Vestnik Moskov. Univ. Ser. I Mat. Meh. 25 1970 no. 4, 66–70.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement